# SDR QXEA200040078

- Difficulty date: November 19, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 2,536 hours, 1,824 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unsecure
- Location: Cargo Bay
- Part time: 2,536 hours, 1,824 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

ABQ - FLIGHT 4182 - FLIGHT RETURNED TO FIELD AFTER RECEIVING A CABIN ALTITUDE CAUTION MESSAGE.  THE CABIN PRESSURE ADJUSTMENT WAS INOPERABLE IN BOTH THE AUTO AND MANUAL MODES.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE AFT CARGO DOOR NOT PROPERLY SEATED.  THE DOOR WAS CYCLED AND OPERATIONAL CHECKS PERFORMED.  ALL CHECKS WERE NORMAL AND THE AIRCRAFT WAS RETURNED TO SERVICE.
